Author Topic: Tysabri for MS could be linked to development of melanoma, according to a report  (Read 62 times)

0 Members and 0 Guests are viewing this topic.

Offline agate

  • Administrator
  • *****
  • Posts: 8564
  • MS diagnosed 1980
  • Location: Pacific Northwest
MS patients taking  Tysabri might be at greater risk for melanoma according to this study discussed in Medical News Today, June 30, 2017:


"MS Therapy Could Be Linked to Development of Melanoma, Report Says"
MS Speaks--online for 13 years

SPMS, diagnosed 1980. Avonex 2001-2004. Copaxone 2007-2010.

 

Related Topics

  Subject / Started by Replies Last post
0 Replies
50 Views
Last post August 24, 2016, 09:08:48 am
by agate
0 Replies
114 Views
Last post August 12, 2017, 04:08:35 pm
by agate
0 Replies
65 Views
Last post January 13, 2018, 07:18:20 am
by agate
0 Replies
22 Views
Last post November 18, 2019, 09:00:46 pm
by agate
0 Replies
1 Views
Last post September 19, 2020, 08:44:38 pm
by agate